# SDR DALA2020012320541

- Difficulty date: January 21, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N368DN
- Make and model: Airbus A321-211
- Aircraft serial: 8695
- Aircraft time: 3,301 hours, 1,397 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGNS INCEILING AND ON DOORS 2 AND 3 - ALSO EMERG FLOORLTS AND SOME READING LIGHTS ALL FLICKERING CONTINUOUSLY DURING FLT AT CRUISE ALT, FOUND FAULT "EPSU(11WL)EXT L/DEU-B(300RH6)", SEAT MOUNTED LIGHTS 30-37,15-16, 19-20,23-24 INOPERATIVE. CEILING LIGHTS AT ROWS 17 & 27 INOPERATIVE. L3 DOOR EXIT LIGHTS ALSO INOPERATIVE. REPLACED BATTERY PACK OF EPSU 11WL
